# SDR 2000UALA00614

- Difficulty date: October 24, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 39,820 hours, 20,925 cycles
- Engine: Ge CFM56*
- Engine time: 34,681 hours, 20,067 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW FUEL FLOW INDICATION FOR THE NR 1 ENGINE.  *S/D*  THE ENGINE WAS REPLACED.
